# SDR DALA2022030401394

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 134,133 hours, 19,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FWD CARGO DOOR CUTOUT BEAM FOUND CORROSION AT STA496, RBL40, CORRECTIVE ACTION: REPLACED DAMAGED SPLICE PER ERA 596823-14. (2143223)
